# SDR JJBA20121202001

- Difficulty date: December 2, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 31,297 hours, 43,907 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, EXPERIENCED NLG DOOR CYCLED ONCE.  NO OTHER WARNING INDICATIONS.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  GROUND MX CLEANED NLG DOOR PROXIMITY SENSORS AND PERFORMED AN OPS CHECK THAT PRODUCED SATISFACTORY RESULTS.
